Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 51 No. 7 (1999)
Vol. 51 No. 7 (1999)
Published:
25.07.1999
Research articles
On the almost-everywhere convergence of the Riesz means of double orthogonal series
V. A. Andrienko
867–880
PDF (Russian)
Springer
Optimization of approximate integration of monotone functions of two variables
V. F. Babenko, S.V. Borodachov
881–889
PDF (Russian)
Springer
On Hölder continuity of solutions of doubly nonlinear parabolic equations with weight
S. Bonafede, I. I. Skrypnik
890–903
PDF
Springer
On zeros of functions of given proximate formal order analytic in a half-plane
B. V. Vynnyts’kyi, V.L. Sharan
904–909
PDF (Ukrainian)
Springer
Impulsive boundary-value problems for weakly nonlinear systems with control
Yu. V. Kozachenko
910–917
PDF (Russian)
Springer
Distribution of the supremum of random processes from quasi-Banach
K_{σ}
-spaces
Yu. V. Kozachenko
918-930
PDF (Ukrainian)
Springer
Gaussian and non-Gaussian limit distributions of estimates of the regression coefficients of a long-memory time series
N. N. Leonenko, M. M. Sharapov
931–939
PDF (Ukrainian)
Springer
Approximation of fractional-order integrals by algebraic polynomials. II
V. P. Motornyi
940–951
PDF (Russian)
Springer
Asymmetric approximations in the space
L_{p(t)}
E. G. Litvin, O. V. Polyakov
952-959
PDF (Russian)
Springer
The theory of the numerical-analytic method: Achievements and new trends of development. VI
M. I. Ronto, A. M. Samoilenko, S. I. Trofimchuk
960–971
PDF (Russian)
Springer
Stability of semi-Markov risk processes in schemes of averaging and diffusion approximation
S. Ya. Goncharova, A. V. Svishchuk
972–979
PDF (Ukrainian)
Springer
Generalization of the Lidskii theorem on the localization of the spectrum of a product of Hermitian operators
P. A. Shvartsman
980–988
PDF (Russian)
Springer
Short communications
Functional polystability of some nonautonomous quasilinear differential systems
I. E. Vitrychenko
989–995
PDF (Russian)
Springer
One version of the projection-iterative method based on the method of chords
N. Yu. Galushko
996–1000
PDF (Ukrainian)
Springer
On minimal prime ideals of commutative Bezout rings
A. I. Gatalevych
1001–1005
PDF (Ukrainian)
Springer
An attractor of a semiflow generated by a system of phase-field equations without the uniqueness of a solution
O. V. Kapustyan
1006–1009
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians